MEDOS INTERNATIONAL SÃ RL CH 5.5 EXP VERSE FEN SCR 6.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Back to Search Results |
| Model Number |
199723645 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Spinal Column Injury (2081); No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the verse advanced screws broke post.Op in the vertebral body patient consequence? :unknown.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: updated codes.H3, h6: investigation summary.It was reported that the verse advanced screws broke post operatively in the vertebral body.Patient outcome is unknown.The 5.5 exp verse fen screw 6.0x45 [product code: 199723645, lot number: unknown, quantity 1], was not returned to the customer quality unit for evaluation.Thus, an investigation will be based on a no sample device evaluation.Should more information and/or the device become available at a later date, this complaint file will be reopened and the device will then receive a full evaluation.A review of the device history record (dhr) could not be performed on the 5.5 exp verse fen screw 6.0x45 [product code: 199723645, lot number: unknown, quantity 1] since the lot number was not provided.Since this device was not returned, no lot number could be taken directly from the device.Without the lot number, no review of its manufacturing records could be completed.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review procedure.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.No corrective action/preventive action (capa) is necessary at this time as no issues were identified in the manufacturing and release of this device that could have contributed to the problem reported by the customer since the lot number was not identified.Therefore, this complaint file will be closed with no further action required.Should more information and/or the device become available at a later date, this complaint file will be reopened and the device will then receive a full evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: code 3191 used to capture spinal disorder, device breakage and surgical intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary visual inspection: the 5.5 exp verse fen scr 6.0x45 (part #: 199723645, lot #: 155845) was received at us customer quality (cq).Upon visual inspection, the expedium verse 6 x 45-80 fenestrated cf shank (part #: 887046645) was broken into two pieces at the dual lead tread.No other damage was identified.Device failure/defect identified? yes.Dimensional inspection: drawing: specifications: major diameter of the screw shank: measured: major diameter of the screw shank: conform.Device used: hand micrometer om521.Document/specification review: the following drawings were reviewed.Dwg-887046745 rev b and rev a (current and manufactured to) - expedium verse 5.5 fenestrated screw assembly dwg-887046645 rev a (current and manufactured to) - expedium verse 6 x 45-80 fenestrated cf shank dwg-887042534 rev a (current and manufactured to) - expedium verse cap dwg-887042536 rev a (current and manufactured to) - expedium verse drag ring dwg-887042533 rev a (current and manufactured to) - expedium verse drag screw head no design issues or discrepancies were identified.Complaint confirmed? yes investigation conclusion: this complaint is confirmed as the complaint device 5.5 exp verse fen scr 6.0x45 (part #: 199723645, lot #: 155845) was received broken into two distinct pieces.No definitive root cause could be determined based on the information provided but it is likely that the device experienced excessive forces.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: the dhr of product code: 199723645.Lot: 155845.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: july 9, 2017.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Updated ed: concomitant device reported: verse correction key (part#: 199721000, lot#: 206919, quantity: 1).Verse correction key (part#: 199721000, lot#: 196158, quantity: 1).Verse correction key (part#: 199721000, lot#: 190651, quantity: 1).Verse correction key (part#: 199721000, lot#: 190159, quantity: 1).5.5 exp verse fen scr 6.0x45 (part#: 199723645, lot#: 155845, quantity 1).5.5 exp verse fen scr 6.0x45 (part#: 199723645, lot#: 184191, quantity: 1).5.5 exp verse fen scr 6.0x45 (part#: 199723645, lot#: 175103, quantity: 1).5.5 exp verse fen scr 6.0x45 (part#: 199723645, lot#: 184192, quantity: 1).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: h4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.